# SDR AALA202202229213

- Difficulty date: February 22, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 83,431 hours, 10,443 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK CREW REST DOOR DIFFICULT TO OPEN AND CLOSE. CLEANED AND ADJUSTED FLOOR BRACKET IAW AMM 25-29-01, OPS CHECK GOOD.
